# SDR FDEA202306141036

- Difficulty date: June 14, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N124FE
- Make and model: Boeing 767-300
- Aircraft serial: 43546
- Aircraft time: 16,308 hours, 5,911 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: 113T191323
- Condition: Cracked
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

L/H WING T/E SUPPORT STRUCTURE IS CRACKED AT APPROX WS 1030 REMOVED & REPLACED LEFT WING TRAILING EDGE PANEL SUPPORT BEAM IAW BAC DWG   113T1913, REVISION A
